Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Varieties of groups


Author: B. H. Neumann
Journal: Bull. Amer. Math. Soc. 73 (1967), 603-613
MathSciNet review: 0212077
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Hanna Neumann, Varieties of groups, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 37, Springer-Verlag, Berlin, 1967. MR 215899
  • 2. Hanna Neumann, Varieties of groups, Proc. Internat. Conf. Theory of Groups, Austral. Nat. Univ. Canberra, August 1965, p. 251-259, Gordon and Breach, New York, 1967. MR 215898
  • 3. A. K. Austin, A closed set of laws which is not generated by a finite set of laws, Quart. J. Math. Oxford (2) 17 (1966), 11-13. MR 204502
  • 4. A. P. Biryukov, On infinite families of identities in semigroups, Algebra i Logika Seminar 4 (1965), pp. 31-32. (Russian) MR 212105
  • 5. Trevor Evans and B. H. Neumann, On varieties of groupoids and loops, J. London Math. Soc. 28 (1953), 342-350. MR 57867
  • 6. R. C. Lyndon, Identities in finite algebras, Proc. Amer. Math. Soc. 5 (1954), 8-9. MR 60482
  • 7. V. L. Murskiĭ, 1966, unpublished (quoted from Tarski, 1967).
  • 8. Peter Perkins, Ph.D. thesis, University of California, Berkeley, 1966 (quoted from Tarski, 1967).
  • 9. Don Pigozzi, On some operations on classes of algebras, Notices Amer. Math. Soc. 13 (1966), Abstract 639-1, p. 829.
  • 10. Alfred Tarski, Equational theories, Proc. Colloquium on Logic and Foundations of Mathematics, Hannover 1966, 1967 (to appear).


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11795-6